# SDR AALA980605

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: BACC2C3A03295FG
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 0280 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT WITH GEAR HANDLE IN THE UP POSITION.  GEAR DISAGREE AND GEAR CONFIGURATION MESSAGES ILLUMINATED WITH GEAR INDICATING DOWN AND LOCKED WITH THREE GREEN LIGHTS.  AIRCRAFT AIR INTERRUPTED AND RETURNED TO LAX AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED BROKEN LANDING GEAR CONTROL CABLE AND ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DISCREPANCIES NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
